# SDR ASAA2019010727989

- Difficulty date: January 7, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 03101
- Aircraft time: 41,303 hours, 12,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209600000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STRUCTURE APPROX 7" FWD OF FRAME 70 AT LBL 7 FLOOR BOARD SUPPORT BEAM UPPER SURFACE IS CORRODED GROUNDED - YES. REMOVED AND REPLACED FLOOR BEAM SUPPORT PER SRM 51-42-11 AND DWG D53472780.
